Behavior of metrizability in factor mapping
Doklady Akademii Nauk, Tome 164 (1965) no. 2, pp. 247-250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_2_a0,
author = {A. Arkhangel'skii},
title = {Behavior of metrizability in factor mapping},
journal = {Doklady Akademii Nauk},
pages = {247--250},
year = {1965},
volume = {164},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_2_a0/}
}
A. Arkhangel'skii. Behavior of metrizability in factor mapping. Doklady Akademii Nauk, Tome 164 (1965) no. 2, pp. 247-250. http://geodesic.mathdoc.fr/item/DAN_1965_164_2_a0/